# SDR FDKA200702085

- Difficulty date: February 24, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 15,353 hours, 14,048 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Part serial: A29384
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 1,496 hours, 1,316 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6103 MCO-FLL (0550 PHX LCL).  CREW RETURNED TO THE FIELD DUE TO LANDING GEAR WOULD NOT RETRACT.  MX SERVICED THE NLG STRUT, REPLACED THE RIGHT TRAILING ARM PROX SENSOR AND REPLACED THE LEFT SHOCK ABSORBER PROX SENSOR.  OPS CHECK NORMAL, GEAR SWINGS GOOD.
